If you need an accessible version of this item please contact JSTOR User Support

A Theorem on Repeating Decimals

W. G. Leavitt
The American Mathematical Monthly
Vol. 74, No. 6 (Jun. - Jul., 1967), pp. 669-673
DOI: 10.2307/2314251
Stable URL: http://www.jstor.org/stable/2314251
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Theorem on Repeating Decimals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
669
    669
  • Thumbnail: Page 
670
    670
  • Thumbnail: Page 
671
    671
  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
673
    673